# SDR USAA2012082100002

- Difficulty date: August 7, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D57251360002
- Part serial: NSN
- Condition: Overweight
- Location: Lt Wng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT WING LOWER FUEL DOOR 540BB IS OVERWEIGHT BETWEEN WS 3059 TO WS 3759, BETWEEN S13L TO S14L & BETWEEN RIB 6 TO RIB 7.  REPLACED LEFT WING LOWER FUEL DOOR 540BB IAW A319 AMM 57-27-11-000-001-A.
